I will throw you an idea - this is how I have in the past tried to figure out which med of my regimine is causing a particular side effect, especially when the problem I am having is common (sleepiness, dopiness, headahce, stomach problems). If I am unable to figure it doing what I am going to explain to you, then I complain to my doc, if I think I have it figured out then I talk to my doc too, usually about a dosage change or a med drop or med change.
First, I look at the list of meds I am on and usually there are a some I have been on for a while and I know how they have impacted me in the past so I can rule them out and if I know that they don't make me drowsy for example, I mentally cross them off the list. The other thing I take a look at is, for each medication is if that particular side effect is listed near the top as being a very common side effect where lots of people experience it I do this by reading the info that comes from the pharmacy on the drug and then the internet. So even if all my meds were new I would hopefully have an idea of what side effects are more common for each drug, but keep in mind that I am an individual and may or may not experience a common side effect.
The other thing I take a look at is the side effect I am bothered by, and try to classify either when it starts or when it is at is worse, helping me to possibly determine which meds taken at a particular time might be at play. From there I play detective and I might drop back a bit on the med that I suspect that is causing a problem - I am not suggesting that you or anyone not follow docs orders, but for example on the opiate pain meds I am guessing in your case there is nothing that says you have to take the max dose everyday, probably same for some of the other. If you drop back (not stop, we don't want any withdrawals occurring) I realize you might experience more pain as a result, but then you will know the trade off (sleepy during the day or pain during the day) and then you can talk to your doc about an alternate medication that maybe doesn't make you so drowsy. As for the topamax, maybe try 50 mg just one night and see if there is a difference the next day - dropping to half one night to me it is no different than if you forget to take it all together and actually taking half a dose is better than not taking it all (believe me if you have never made this mistake after having it successfully control pain). However, do not cut back on your topamax if you are taking it for anything other than pain control (if you have seizures or some other serious disorder that topamax is used for then you must talk to your doctor if you suspect it is the culprit of your drowsiness.)
Now the effexor I also can not suggest you not take one day either because although I know kind of what it is and used for I do not know enough and actually I suspect missing a day of it is probbaly not such a good idea. Again if you get to the point you think effexor is the problem - talk to the doc. The Doxepin you state you take as needed for sleep problems, easy enough to not take it and see if you are less drowsy easily rule it in or out as a problem maker - same for Ambien, although my guess would be if the Ambien is giving you trouble it would be short lived and in the morning if anything - but again, easy enough to find out.
I have looked at you list of meds and am farmiliar with all but the Effexor and Doxepin in regards to their use for pain and in general more common side effects - now everyone is different and you could be experiencing a reaction that is a combination of 2 og the meds you are on - but there are 2 things I saw right away that make me say wonder if they aer causing you this trouble. My #1 suspect is the flexiril which you are taking 3 times a day - I know they are small pills but try cutting those in half for a day or talk to the doc about trying to stop them for a few days and see if that helps the drowsiness and see how much they are or aren't helping your pain. Secondly, the topamax. I do not know how long you have been on it or if you tirated up to the 100mg's and how fast. Topamax varies greatly from person to person and does NOT have a huge daytime drowsiness side effect but it can make you really, really out of it which you may be thinking is daytime drowsiness. So if you have just started the topamax and they started you right at 100mgs you could be feeling like you just want to sleep, but if you have been on it a while and given that you take it all at night, I am thinking it is not causing your problem.
I hope this helps. Also there are a couple of people on this board that really know the pain meds, and they will be able to chime in as to what they think about your list. Please, please consider my advice carefully before trying anything and understand I am not saying to stop taking meds without doc approval - that would be bad, I am just saying experiment a little within the range of how you are prescribed to use your meds, combine it with some knowledge about the side effects and then try to figure out when your side effects occur in relation to when you take your meds. Again, my guess is the flexiril - especially if the drowsiness seems to carry on all day, every day (then again I don't know about the effexor). Also, I don't know if flexiril is one of those medications that eventually your body will get used too, but some of the senior members could help you with that.
Good luck to you in your journey and I would love to hear if you are able to figure something out and work it out with your doctor so you can get to a place where you can function - after all what good is controlling the pain if you can't keep your eyes open.